# SDR QXEA0101017

- Difficulty date: May 29, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Out Of Position
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - STIFFENING ANGLE, AFT SIDE REAR PRESSURE BULKHEAD AT BUTT LINE 1050L AND HORIZONTAL BEAM INCORRECTLY POSITION BETWEEN BEAM 11 AND 10. REPOSITIONING OF ANGLE CARRIED OUT.
